# SDR CALA2025022600447

- Difficulty date: January 6, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CORR. AT FASTENERS HOLES LBL 50 BETWEEN STA 947.75 AND 967.   REMOVED AND REPLACED INTERCOSTAL FROM STA 947.5 TO STA 967 AT LBL 50.68 AS PER B737-800 SRM 51-40-02-0G-0 AND DWG# 147A5650.
